# SDR SWAA2021021244621

- Difficulty date: January 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 43A5400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS380 TO BS400 AT LEVEL BL0 AT FWD GALLEY AREA / REPLACED WEB-INTERCOSTAL ANGLE LOC ON FLOOR STRUCTURE BS380 TO BS400 AT LEVEL BLO AT FWD GALLEY AREA PN 143A5410-170 IAW B737-700 DWG #43A5400 SHEET 114 AND SRM 51-40-02
